Enlargements of almost open mappings

Robin Harte, Martin Mathieu

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

If the enlargement of a bounded linear operator has dense range, then the operator must be almost open.

Original languageEnglish
Pages (from-to)247-248
Number of pages2
JournalProceedings of the American Mathematical Society
Volume96
Issue number2
DOIs
Publication statusPublished - 01 Jan 1986
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Enlargements of almost open mappings'. Together they form a unique fingerprint.

Cite this